# SDR DHL9771276D

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION ON FLOORBEAM BS 950 LBL 45 TO 64.  CUT OUT DAMAGED SECTION AND INSTALLED FILLER AND EXTRUDED SECTION REPAIR AS PER SRM 51-40-4.  INSTALLED REPAIR STRAP AND ANGLES 16.75 X 2.5.
